# SDR CA130327006

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  CREW HAD TO HAVE RAMP ASSIST IN CLOSING THE CABIN DOOR.  AFTER THEY GOT IT CLOSED THEY COULD NOT GET IT OPENED.  PASSENGERS HAD TO BE DEPLANED FROM THE SERVICE DOOR.  MAINTENANCE FOUND THE LATCH/LOCK BOX CONNECTING LEVER OVER CENTERED ON THE MALE LEVER ROLLER. REMOVED, REPOSITIONED AND REINSTALLED THE CONNECTING LEVER ON THE LATCH/LOCK BOX CORRECTLY AND WAS ABLE TO OPEN THE DOOR.  UPON FURTHER INVESTIGATION MAINTENANCE FOUND THE FORWARD HALF OF THE LATCH/LOCK BOX ASSY CRACKED AT THE CONNECTING LEVER ATTACHMENT POINT. MAINTENANCE REMOVED THE LATCH/LOCK BOX ASSY, REPLACED THE FORWARD HALF AND REINSTALLED THE LATCH/LOCK BOX ASSY. REF AMM CHAP. 52-12-01. PERFORMED THE ADJUSTMENT OF THE PASSENGER DOOR LATCH MECHANISM REF AMM TASK 52-11-25-830-801. WITH STAIRS AND ACCESS PANELS REMOVED OPS AND RIG CHECK IS GOOD. DOOR OPENS/CLOSES NORMALLY.
